# SDR YENA2024112701508

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,162 hours, 1,903 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 57623
- Condition: Faulted
- Location: Zone 400
- Part time: 1,472 hours, 233 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1915, JFK-SFO. (ETOPS) 'POST FLIGHT, ENG 1 FIRE LOOP A FAULT.  INFO NOTED DUE TO ENG #1 LOOP A FAULT MEL RE-APPLY 26-12-01A SEE LOGPAGE 4110407-1. R/R 4181KS ENG 1 LOOP A GREEN HI-TEMP HARNESS, R/R 4181KS ENG 1 LOOPA WHITE HI-TEMP HARNESS, R/R 4182KS ENG 1 LOOP A RED HIGH TEMP HARNESS, R/R 4182KS GREEN HI-TEMP HARNESS IAW AMM 26-12-61, R&R 4001WD1 ENG 1 LOOP A CORE VENT DETECTOR & 4002WD1 ENG 1 LOOP A CORE AGB DETECTOR REF AMM 26-12-17, R/R 31WD1 & 32WD2 ENG 1 LOOP A PYLON HIGH TEMP HARNESS REF AMM 26-12-63, AFTER ACCOMPLISH OF TSI, HARD FAULT FOR ENG 1 LOOP A ON ECAM, PIN J/K  AT FDU 2WD1 CONNECTOR READS 12 OHMS. PERFORMED OPS TEST OF IGN SYS PER AMM 74-00-00 OPS CHK OK.
